Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Gastric problems, itching in rectum. Taking becelac pb tablets. Sigmoidoscopy normal. Treatment?

i have been suffering from severe gas problems from last 6 months....sometimes i even feel some itching in the rectum ....i consulted a Gastroenterologist & he suggested me to undergo sigmoidoscopy which showed that everything is normal...but the problem is still persisting & the gases start liberating as soon as i sit at my pace to work which makes me feel really embarrassing & uncomfortable...i m taking becelac pb tablets & an antiobiotic called norfloxin tz....plese give your suggestion as to what i shud do now...???
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
There are multiple reasons for generation of gas .
Many parasites and Bacteria will cause the problem.
The following things you should consider in going for Diagnosis.
1. You should go for complete stool examination for ova,cysts etc
2. You should also consider the Culture and sensitivity of the stool.
Since you are on Norfloxtz complete its course.
You should review your Dietary habits.
increase the intake of Water and fibre.
take care all the best.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor